# SDR AALA202406260891

- Difficulty date: May 15, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 73,335 hours, 33,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347642520200
- Condition: Corroded
- Location: Frms 59-60 S42l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BULK CARGO COMPARTMENT STRINGER BETWEEN FR 59 AND FR 60 AT S42L. REPAIRED STRINGER PER EA 355099.
